zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized Caristi’s fixed point theorems by Bae and others. (English) Zbl 1059.54031
Summary: We extend the generalized Caristi’s fixed point theorems proved by {\it J. S. Bae} [J. Math. Anal. Appl. 284, 690--697 (2003; Zbl 1033.47038)] and others.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] Bae, J. S.: Fixed point theorems for weakly contractive multivalued maps. J. math. Anal. appl. 284, 690-697 (2003) · Zbl 1033.47038
[2] Bae, J. S.; Cho, E. W.; Yeom, S. H.: A generalization of the caristi -- kirk fixed point theorem and its applications to mapping theorems. J. korean math. Soc. 31, 29-48 (1994) · Zbl 0842.47035
[3] Banach, S.: Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales. Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[4] Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions. Trans. amer. Math. soc. 215, 241-251 (1976) · Zbl 0305.47029
[5] Caristi, J.; Kirk, W. A.: Geometric fixed point theory and inwardness conditions. Lecture notes in math. 490, 74-83 (1975) · Zbl 0315.54052
[6] Downing, D.; Kirk, W. A.: A generalization of caristi’s theorem with applications to nonlinear mapping theory. Pacific J. Math. 69, 339-346 (1977) · Zbl 0357.47036
[7] Ekeland, I.: On the variational principle. J. math. Anal. appl. 47, 324-353 (1974) · Zbl 0286.49015
[8] Ekeland, I.: Nonconvex minimization problems. Bull. amer. Math. soc. 1, 443-474 (1979) · Zbl 0441.49011
[9] Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces. Math. japon. 44, 381-391 (1996) · Zbl 0897.54029
[10] Shioji, N.; Suzuki, T.; Takahashi, W.: Contractive mappings, kannan mappings and metric completeness. Proc. amer. Math. soc. 126, 3117-3124 (1998) · Zbl 0955.54009
[11] Suzuki, T.: Several fixed point theorems in complete metric spaces. Yokohama math. J. 44, 61-72 (1997) · Zbl 0882.47039
[12] Suzuki, T.: Generalized distance and existence theorems in complete metric spaces. J. math. Anal. appl. 253, 440-458 (2001) · Zbl 0983.54034
[13] Suzuki, T.: On downing -- kirk’s theorem. J. math. Anal. appl. 286, 453-458 (2003) · Zbl 1042.47036
[14] T. Suzuki, Several fixed point theorems concerning \tau -distance, Fixed Point Theory Appl., in press · Zbl 1076.54532
[15] T. Suzuki, Contractive mappings are Kannan mappings, and Kannan mappings are contractive mappings in some sense, submitted for publication · Zbl 1098.54024
[16] Suzuki, T.; Takahashi, W.: Fixed point theorems and characterizations of metric completeness. Topol. methods nonlinear anal. 8, 371-382 (1996) · Zbl 0902.47050
[17] Tataru, D.: Viscosity solutions of Hamilton -- Jacobi equations with unbounded nonlinear terms. J. math. Anal. appl. 163, 345-392 (1992) · Zbl 0757.35034
[18] Weston, J. D.: A characterization of metric completeness. Proc. amer. Math. soc. 64, 186-188 (1977) · Zbl 0368.54007
[19] Zhong, C. -K.: On Ekeland’s variational principle and a minimax theorem. J. math. Anal. appl. 205, 239-250 (1997) · Zbl 0870.49015